A nonparametric mode estimate under LTRC model and dependent data

Boutabia, Hacene, Chaib, Yacine, Sadki, Ourida . South African Statistical Journal 2013. 47 (2) :91-109

Locate this article in:

Bibtex

@article{CIS-286206,
  Author = {Boutabia, Hacene and Chaib, Yacine and Sadki, Ourida},
  Title = {A nonparametric mode estimate under LTRC model and dependent data},
  Journal = {South African Statistical Journal},
  Volume = {47},
  Number = {2},
  Year = {2013},
  Pages = {91--109},
  Keywords = {truncated and censored data, uniform almost sure convergence, strong-mixing, simple mode, kernel estimator, asymptotic normality}
}

Similar articles